On existence of extremal solutions of nonlinear functional integral equations in Banach algebras.

Dhage, B.C.

Journal of Applied Mathematics and Stochastic Analysis (2004)

  • Volume: 2004, Issue: 3, page 271-282
  • ISSN: 2090-3332

How to cite

top

Dhage, B.C.. "On existence of extremal solutions of nonlinear functional integral equations in Banach algebras.." Journal of Applied Mathematics and Stochastic Analysis 2004.3 (2004): 271-282. <http://eudml.org/doc/52386>.

@article{Dhage2004,
author = {Dhage, B.C.},
journal = {Journal of Applied Mathematics and Stochastic Analysis},
keywords = {Banach algebra; cone; operator equation; functional integral equation; extremal solution},
language = {eng},
number = {3},
pages = {271-282},
publisher = {Hindawi Publishing Corporation, New York},
title = {On existence of extremal solutions of nonlinear functional integral equations in Banach algebras.},
url = {http://eudml.org/doc/52386},
volume = {2004},
year = {2004},
}

TY - JOUR
AU - Dhage, B.C.
TI - On existence of extremal solutions of nonlinear functional integral equations in Banach algebras.
JO - Journal of Applied Mathematics and Stochastic Analysis
PY - 2004
PB - Hindawi Publishing Corporation, New York
VL - 2004
IS - 3
SP - 271
EP - 282
LA - eng
KW - Banach algebra; cone; operator equation; functional integral equation; extremal solution
UR - http://eudml.org/doc/52386
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.